Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1960, Volume 28, Issue 3

A "Short-Cut" Method for the Complete Solution of Game Theory and Feed-Mix Problems<618:A"MFTC>2.0.CO;2-V
p. 618-634

Wilfred Candler

Previous "short-cut" methods of solving linear programming problems have always had to revert to the simplex method, after the first two or three most promising activities have been located. The present paper shows that this is unnecessary, and presents a method of solving game theory and programming problems without using the simplex method. Despite its title the new method may, in large problems, involve the same amount of computing as the simplex method.

Log In To View Full Content